On right self-injective regular semigroups.
Semigroup forum, Tome 25 (1982), pp. 51-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
right self-injective semigroup, right S-system, self-injective inverse semigroups, generalized inverse semigroup, completely right injective normal band, injective normal bands
@article{SF_1982__25_134563,
author = {K. Shoji},
title = {On right self-injective regular semigroups.},
journal = {Semigroup forum},
pages = {51--72},
year = {1982},
volume = {25},
zbl = {0496.20046},
url = {http://geodesic.mathdoc.fr/item/SF_1982__25_134563/}
}
K. Shoji. On right self-injective regular semigroups.. Semigroup forum, Tome 25 (1982), pp. 51-72. http://geodesic.mathdoc.fr/item/SF_1982__25_134563/